Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have sore and itchy vagina. Feeling discomfort in legs and back. Are they related?

Im pretry certain I have a mild vaginal infection-no pain when urinating just some irregular itch and soreness. About the same time that began I got severe discomfort in both legs, bilateral hips, and low back. It feels low o e infamation or infection. I know the pain and discomfort could also be muscular related just don t know if they could be related or not. I m managing vaginal discomfort with Cortizone cream but no stretch or exercise seems to help the low back, hip, or leg pain.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is advisable to have a pelvic examination and take proper treatment as cortizone cream is not useful for vaginal itch. Instead, Clotrimazole local pessaries and gels supplemented by oral medication would be useful. You should also get a urine analysis to rule out any infection. Pain in limbs is more likely to be musculo-skeletal, or premenstrual disturbance. You may take simple analgesics and see an orthopedic. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor